# SDR AALA202112082847

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737*
- Aircraft serial: 40764
- Aircraft time: 30,674 hours, 12,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR STICKS. CLEANED AND LUBED LEFT AFT LAVATORY DOOR LOCK MECHANISM PER MM 52-50-00.
